# SDR QXEA0300275

- Difficulty date: February 12, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,714 hours, 47,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Condition: Failed
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EGRESS LIGHTS AT ROW 5, 6 AND 8 ARE INOPERATIVE. REMOVED AND REPLACED BATTERY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
